# SDR IPXA2017091321674

- Difficulty date: August 20, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED XORS 964 - 978.   REPAIRED IAW EA 011-5710-01-A6982, REV IR, AND EO MD11-5710-65659-A.
